# SDR USAA2008112492111

- Difficulty date: November 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 75,557 hours, 13,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - MAJOR REPAIR - CRACK ON VERTICAL CHORD AT LEFT NOSE WHEEL WELL BS 287, LBL 25, WL 173.5.  REPAIRED VERTICAL CHORD AT LEFT NOSE WHEEL WELL BS 287, LBL 25, WL 173.5 IAW B767 SRM 51-70-12.
